# SDR EIBA2018040300123

- Difficulty date: April 3, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N9379K
- Make and model: Agusta AW119MKII
- Aircraft serial: 14760
- Aircraft time: 2,254 hours, 5,734 cycles
- Engine: Pwa PT6B37A
- Engine time: 2,155 hours
- System (JASC): 3400 · Navigation System
- Part: Bracket
- Condition: Failed
- Location: Flux Valve
- Part time: 2,254 hours, 5,734 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT CONDUCTING A POST FLIGHT WALK-AROUND FOUND THE FLUX COMPENSATOR HANGING UNDERNEATH THE AFT CENTER PORTION OF THE TAILBOOM. FLUX VALVE MOUNT BRACKET RING HAD FAILED.
